Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 366, NWS Fort Worth, TX

July 11, 20075 counties in Texas

NWS Fort Worth, TX issued this flash flood warning at Jul 11, 2007, 3:30 PM CDT for 5 counties in Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 11, 2007, 3:30 PM CDT (20:30 UTC)
Expired
Jul 11, 2007, 6:30 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

Counties Cooke County, TX, Delta County, TX, Fannin County, TX, Grayson County, TX, Lamar County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 149 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 4:20 PM CDTFLASH FLOODHowe, TXS.O. REPORTS HIGH WATER HAS FLOODED SEVERAL ROADS INCLUDING HWY 69 BETWEEN BELLS AND WHITEWRIGHT AND THE SERVICE ROAD TO HIGHWAY 75 IN HOWE.
Jul 11, 4:30 PM CDTFLASH FLOODSherman, TXSHERMAN P.D. REPORTED THAT ABOUT 20 DIFFERENT ROADS WERE FLOODED AT TIMES IN THE SHERMAN AREA. MOST FLOODED SPOTS WERE UNDERPASSES AND DIPS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 758 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
758 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1290 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 112031
FFWFWD
TXC097-119-147-181-277-112330-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
330 PM CDT WED JUL 11 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
  CENTRAL FANNIN COUNTY IN NORTH CENTRAL TEXAS...
  CENTRAL GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN DELTA COUNTY IN NORTHEAST TEXAS...
  SOUTHERN LAMAR COUNTY IN NORTHEAST TEXAS...

* UNTIL 630 PM CDT

* AT 330 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
VERY HEAVY RAIN OCCURRING FROM SCATTERED THUNDERSTORMS LINED UP 
ALONG AND SOUTH OF U S HIGHWAY 82. THE STORMS ARE SLOWLY DRIFTING 
EAST AND CAN PRODUCE AMOUNTS IN EXCESS OF TWO INCHES AN HOUR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WHITESBORO...PARIS...MUENSTER...KNOLLWOOD...CALLISBURG AND BLOSSOM

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.

LAT...LON 3372 9745 3345 9746 3342 9532 3367 9534

$$
5 follow-up statements
000 
WGUS74 KFWD 112041
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
340 PM CDT WED JUL 11 2007

TXC097-119-147-181-277-112330-
GRAYSON TX-COOKE TX-LAMAR TX-FANNIN TX-DELTA TX-
340 PM CDT WED JUL 11 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHERN DELTA...CENTRAL FANNIN...SOUTHERN LAMAR...SOUTHERN COOKE AND
CENTRAL GRAYSON COUNTIES...

AT 340 PM CDT...A LINE OF THUNDERSTORM PRODUCING VERY HEAVY RAIN 
EXTENDED ALONG U S HIGHWAY FROM GAINESVILLE TO NEAR PARIS. MOST OF 
THE STORMS SHOWED LITTLE MOVEMENT AND A CAPABLE OF PRODUCING TWO 
INCHES OR MORE OF RAINFALL IN A SHORT PERIOD OF TIME.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITESBORO...
SHERMAN...SAVOY...PARIS...MUENSTER...LINDSAY...KNOLLWOOD...HONEY
GROVE...GAINESVILLE...ECTOR...DODD CITY...CALLISBURG...BONHAM...
BLOSSOM AND BELLS

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 3372 9745 3345 9746 3342 9532 3367 9534

$$
000 
WGUS74 KFWD 112123
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
422 PM CDT WED JUL 11 2007

TXC097-119-147-181-277-112330-
GRAYSON TX-COOKE TX-LAMAR TX-FANNIN TX-DELTA TX-
422 PM CDT WED JUL 11 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHERN DELTA...CENTRAL FANNIN...SOUTHERN LAMAR...SOUTHERN COOKE AND
CENTRAL GRAYSON COUNTIES...

AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO 
DETECT MODERATE TO HEAVY RAIN OCCURRING FROM WEST OF GAINESVILLE TO 
JUST SOUTH OF PARIS...AND EXTENDING SOUTH INTO THE NEXT COUNTIES. 
THE RAIN IS SHOWING SIGNS OF WEAKEN...BUT THE THREAT OF FLASH 
FLOODING WILL CONTINUE THROUGH 630 PM CDT.

SOME OF THE HEAVIEST RAIN HAS FALLEN 4 MILES SOUTHEAST OF WHITESBORO 
IN COOKE COUNTY...7 MILES SOUTHEAST OF BONHAM IN FANNIN COUNTY...5 
MILES SOUTHEAST OF PARIS AND 4 MILES SOUTHWEST OF ROXTON IN LAMAR 
COUNTY.
  
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITESBORO...
MUENSTER...KNOLLWOOD AND CALLISBURG

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 3372 9745 3345 9746 3342 9532 3367 9534

$$
000 
WGUS74 KFWD 112210
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
507 PM CDT WED JUL 11 2007

TXC097-112217-
COOKE TX-
507 PM CDT WED JUL 11 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR COOKE COUNTY...

LOCAL REPORTS INDICATED THAT THE THREAT OF FLOODING HAS DIMINISHED 
FOR THE EVENING.

LAT...LON 3370 9692 3344 9692 3342 9532 3367 9534

$$

TXC119-147-181-277-112330-
GRAYSON TX-LAMAR TX-FANNIN TX-DELTA TX-
507 PM CDT WED JUL 11 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHERN DELTA...CENTRAL FANNIN...SOUTHERN LAMAR AND CENTRAL GRAYSON
COUNTIES...

AT 507 PM CDT...THUNDERSTORMS HAVE MOVED SOUTH OF THE WARNED AREA OR 
THEY HAVE DIMINISHED IN INTENSITY. HOWEVER...SOME AREAS HAVE 
RECEIVED OVER TWO INCHES OF RAINFALL THIS AFTERNOON AND THE HEAVY 
AND SLOW RUNOFF WILL KEEP THE THREAT OF FLASH FLOOD GOING THROUGH 
600 PM CDT.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITESBORO...
SHERMAN...SAVOY...PARIS...KNOLLWOOD...HONEY GROVE...ECTOR...DODD
CITY...BONHAM...BLOSSOM AND BELLS

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

LAT...LON 3370 9692 3344 9692 3342 9532 3367 9534

$$
000 
WGUS74 KFWD 112319
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
617 PM CDT WED JUL 11 2007

TXC119-147-181-277-112330-
GRAYSON TX-LAMAR TX-FANNIN TX-DELTA TX-
617 PM CDT WED JUL 11 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHERN DELTA...CENTRAL FANNIN...SOUTHERN LAMAR AND CENTRAL GRAYSON
COUNTIES...

AT 617 PM CDT...THE THUNDERSTORMS THAT PRODUCED THE VERY HEAVY 
RAINFALL AND FLASH FLOODING HAVE MOVE SOUTH OF THE AREA...BUT SOME 
LIGHT TO MODERATE RAIN CONTINUES OVER SOUTHERN FANNIN AND SOUTHERN 
LAMAR COUNTIES. AS THE THREAT OF ADDITIONAL FLOODING CONTINUES TO  
DIMINISH...THE WARNING WILL BE ALLOWED TO EXPIRE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITESBORO...
SHERMAN...SAVOY...PARIS...KNOLLWOOD...HONEY GROVE...ECTOR...DODD
CITY...COLLINSVILLE...BONHAM...BLOSSOM AND BELLS

LAT...LON 3370 9692 3344 9692 3342 9532 3367 9534

$$
000 
WGUS74 KFWD 112326
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
626 PM CDT WED JUL 11 2007

TXC119-147-181-277-112333-
GRAYSON TX-LAMAR TX-FANNIN TX-DELTA TX-
626 PM CDT WED JUL 11 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM CDT FOR NORTHERN
DELTA...CENTRAL FANNIN...SOUTHERN LAMAR AND CENTRAL GRAYSON
COUNTIES...

THE THREAT OF ADDITIONAL FLASH FLOODING HAS DIMINISHED ACROSS THE 
WARNED AREA. ANY EXISTING HIGH WATER OR FLOOD PROBLEMS WILL IMPROVE 
DURING THE NEXT HOUR OR SO AS THE WATER DRAINS AWAY. FAST FLOWING 
STREAMS AND SMALL CREEKS WILL ALSO IMPROVE.


LAT...LON 3370 9692 3344 9692 3342 9532 3367 9534

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 12:24 PM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jul 11, 12:24 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1224 PM CDT WED JUL 11 2007

.AVIATION...
LITTLE CHANGE TO CURRENT FCST WITH VFR CONDS PVLG. WEAK LOW LVL
SWLY ON VWP MAKING THINGS A LITTLE DRIER DOWN LOW...HOWEVER BNDY
STILL ANCHORED NEAR RED RIVER WHERE ISOLD TS/SRHA ONGOING FROM
KSPS TO KGLE. MODELS HAVE DIFF SCENARIOS...BUT MOST ORGANIZED
ACTIVITY TO REMAIN NEAR RED RIVER WITH WK E/SELY STEERING CURRENTS.
SEE ENOUGH TO ADD BKN VFR/CB MNTN D/FW AREA 20Z-01Z TIME FRAME.

OTRW...NO ACTIVITY KACT VCNTY...THO BETTER LOW LVL MSTR SHD LEND
TO OCNL BKN040/LOW VFR. OTRW...PD AFTR 12Z FOR MORE SUSTAINED SW
WINDS 10-15 KTS.

&&

.PREV DISCUSSION... /ISSUED 955 AM CDT WED JUL 11 2007/

UPDATE...MOSTLY SUNNY SKIES PREVAILING ACROSS NORTH TEXAS THIS
MORNING. THERE ARE A FEW SHOWERS AND THUNDERSTORMS FROM A DYING
COMPLEX APPROACHING THE NORTHWEST COUNTIES THIS MORNING...BUT THEY
SHOULD CONTINUE TO WEAKEN WITH TIME. 14Z SFC ANALYSIS SHOWS SFC
BOUNDARY STILL NORTH OF THE RED RIVER...AND THERE MAY BE SOME LEFT
OVER BOUNDARIES FROM YESTERDAYS CONVECTION AROUND. SYNOPTIC SCALE
ASCENT WILL BE VERY WEAK TO NONEXISTENT TODAY...BUT MESOSCALE
FORCING ALONG BOUNDARY TO THE NORTH MAY ALLOW FOR SOME ISOLATED
CONVECTION THIS AFTERNOON. ADDED SOME 20 POPS TO THE NORTHWEST FOR
THIS MORNINGS CONVECTION...AND WILL RAISE TO 20 PERCENT FOR THE
RED RIVER COUNTIES. WILL KEEP THE 10 POPS EVERYWHERE ELSE AND
MENTION ISOLATED THUNDERSTORMS. HAVE ALSO ADJUSTED SKY COVER
THROUGH THE DAY.

91/DUNN

PREV DISCUSSION... /ISSUED 605 AM CDT WED JUL 11 2007/

NO MAJOR AVIATION WEATHER CONCERNS FOR THE NEXT 24 HOURS WITH
MAINLY VFR CEILINGS/VISIBILITIES. SOME TEMPORARY CEILINGS BETWEEN
4000 AND 5000 FT ARE EXPECTED AT THE METROPLEX TAF SITES THIS
MORNING. WACO SHOULD EVEN SEE SOME BRIEF MVFR CEILINGS. A FEW
SHOWERS/STORMS WILL ALSO DEVELOP...MAINLY THIS AFTERNOON.
HOWEVER...STORM COVERAGE WILL BE TOO LIMITED TO INCLUDE IN THIS
TAF PACKAGE. A LIGHT WIND EARLY WILL TURN TO THE SOUTHEAST THIS
AFTERNOON BUT REMAIN LESS THAN 10 KNOTS.

PREV DISCUSSION... /ISSUED 451 AM CDT WED JUL 11 2007/

AFTER THREE ROUNDS OF THUNDERSTORMS WITHIN 24 HOURS...NORTH TEXAS
WAS QUIET THIS MORNING. ABUNDANT MOISTURE REMAINS IN PLACE...BUT
DISORGANIZED FLOW ABOVE THE BOUNDARY LAYER HAS PRECLUDED ANY
NOCTURNAL CONVECTION. HOWEVER...LINGERING BOUNDARIES FROM RECENT
ACTIVITY MAY HELP REALIZE TREMENDOUS INSTABILITY LATER TODAY.
ELEVATED HUMIDITY AND VERY WARM TEMPERATURES WILL ALSO RESULT IN
HIGH HEAT INDEX VALUES. SOME LOCATIONS MAY APPROACH HEAT ADVISORY
THRESHOLD OF 105 DEGREES...BUT CONDITIONS WILL BE BORDERLINE BOTH
TODAY AND THURSDAY. LOW TEMPERATURES TONIGHT WILL LIKELY NOT MEET
CRITERIA...EXCEPT PERHAPS IN INNER URBAN AREAS. NOT CERTAIN
CRITERIA WILL BE MET...SO WILL REFRAIN FROM ISSUING ADVISORY.

A HEALTHIER SOUTHERLY FETCH LATE WEDNESDAY NIGHT WITH NW FLOW
ALOFT MAY ALLOW FOR A NOCTURNAL MCS TO AFFECT NORTHERN ZONES
THURSDAY MORNING. HOWEVER...MAIN EVENT WILL BE FRIDAY INTO FRIDAY
NIGHT. GFS CONSIDERABLE OUTLIER WITH SLOW FROPA. MODEL CONSENSUS
OF FROPA DURING THE DAY FRIDAY IS FAVORED WITH NW FLOW AND
UNSEASONALLY STRONG SFC HIGH BEHIND BOUNDARY. SVR THREAT WILL BE
ASSESSED AS EVENT APPROACHES...BUT EXPECT ONGOING NOCTURNAL EVENT
FRIDAY MORNING MAY BLEND IN WITH FRONTAL CONVECTION. BOUNDARY MAY
TRANSLATE SOUTH WITH PRECIP AND OUTFLOW COOLING BOUNDARY LAYER IN
WARM SECTOR. MILDER TEMPERATURES...THOUGH CERTAINLY NOT COOL...
WILL REPLACE THE MT AIR MASS THAT HAS DOMINATED NORTH TEXAS FOR
WEEKS. DECREASED DEW POINTS WILL BE THE MOST NOTICEABLE IMPACT.

MODELS IN GOOD AGREEMENT WITH STRONG SHORTWAVE AFFECTING NORTH
TEXAS SUNDAY. THE ENSUING WEAKNESS MAY RESULT IN PROLONGED
TROUGHINESS NEXT WEEK. THIS IS A STRONG SIGNAL WORKING AGAINST
SIGNIFICANT CLIMATOLOGICAL FORCING IN THE MODEL SCHEMES. THESE
SOLUTIONS ARE TO BE TRUSTED AS PERSISTENCE FORECASTING TRUMPS
CLIMO IN OUR CURRENT SITUATION. UPPER RIDGING AND SUMMER HEAT IS
SOMEWHAT OF A CHICKEN-OR-EGG CONCEPT. SFC HEATING INDUCES RIDGING
WHILE RIDGING RESULTS IN STRONG SFC HEATING. WITH ABUNDANT
PRECIPITATION AND REDUCED BOUNDARY LAYER WARMTH...THE RIDGE IS
LESS LIKELY TO BUILD INTO THE AREA. WHILE HUMIDITY AND SUMMER
WARMTH WILL ASSURE IT IS INDEED JULY...EXCESSIVE HEAT AND TRIPLE-
DIGIT HIGH TEMPERATURES WILL BE ON HOLD FOR A WHILE. 25

FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  96  77  96  77  91 /  10  10  10  10  30
WACO, TX              95  76  96  75  93 /  10  10  10  10  20
PARIS, TX             92  74  93  73  90 /  20  20  20  20  40
DENTON, TX            94  75  95  75  91 /  20  10  10  10  30
MCKINNEY, TX          93  73  94  74  91 /  20  10  20  20  30
DALLAS, TX            96  78  96  78  92 /  10  10  10  10  30
TERRELL, TX           94  76  95  76  91 /  10  10  10  10  30
CORSICANA, TX         94  76  95  75  92 /  10  10  10  10  20
TEMPLE, TX            95  76  95  76  93 /  10  10  10  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

91/25/06
Hazardous weather outlook, Jul 11, 2:55 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
255 PM CDT WED JUL 11 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-122000-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
255 PM CDT WED JUL 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT
HIGH INSTABILITY NORTH OF INTERSTATE 20 WILL LEND TO A POTENTIAL FOR
BRIEF SEVERE STORMS CONTAINING HAIL TO THE SIZE OF NICKELS AND DAMAGING
WINDS TO 60 MPH THROUGH SUNSET. THUNDERSTORMS WILL GENERALLY BE ISOLATED
IN NATURE...WITH BEST CHANCES ACROSS THE IMMEDIATE RED RIVER VALLEY
VICINITY. VERY ISOLATED ACTIVITY IS EXPECTED ELSEWHERE. HOWEVER...MOST
ACTIVITY WILL NON-SEVERE WITH GUSTY WINDS TO 45 MPH...LOCALIZED VERY
HEAVY RAINFALL...FREQUENT LIGHTNING...AND POSSIBLY SMALL HAIL THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ISOLATED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY NEAR THE RED RIVER.
ISOLATED SEVERE STORMS WITH DAMAGING MICROBURST WINDS CANT BE RULED
OUT IN THE AFTERNOON AND EVENING HOURS...ALONG WITH LOCALLY HEAVY
RAINFALL.

THUNDERSTORM CHANCES WILL INCREASE FRIDAY AND FRIDAY NIGHT...ESPECIALLY
NORTH OF INTERSTATE 20 AS A COLD FRONT MOVES ACROSS THE RED RIVER.
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EVERY AFTERNOON
AND EVENING FROM SUNDAY THROUGH TUESDAY...AS A UPPER LEVEL DISTURBANCE
AND SURFACE BOUNDARY STALLS OVER THE REGION. HEAVY RAINFALL AND LOCALIZED
FLASH FLOODING WILL BE THE PRIMARY HAZARD EACH DAY.

IN ADDITION...HEAT INDEX VALUES WILL BE NEAR 100 DEGREES EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING
NORTH OF INTERSTATE 20.

05/

In the hours before

Special weather statement, Jul 11, 1:51 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
151 PM CDT WED JUL 11 2007

TXZ091-111915-
MONTAGUE TX-
151 PM CDT WED JUL 11 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN MONTAGUE COUNTY

AT 151 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR BOWIE...MOVING EAST AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...ST. JO AND
FORESTBURG.

FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAINFALL...
PEA-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.

LAT...LON 3370 9789 3344 9786 3346 9749 3378 9749
Special weather statement, Jul 11, 3:08 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CDT WED JUL 11 2007

TXZ093>095-106-112030-
GRAYSON TX-LAMAR TX-FANNIN TX-DELTA TX-
308 PM CDT WED JUL 11 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  FANNIN COUNTY
  GRAYSON COUNTY
  DELTA COUNTY
  LAMAR COUNTY

AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY STRONG THUNDERSTORMS BREWING ALONG THE RED RIVER COUNTIES.
MOST OF THE STORMS ARE NOT MOVING VERY MUCH...THUS MINOR FLOODING IS
POSSIBLE.  THE STORMS WILL ALSO BE CAPABLE OF PRODUCING SMALL HAIL
UP TO 1/2 INCH AND STRONG WINDS TO 50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...BELLS...BLOSSOM...
BONHAM...COLLINSVILLE...COOPER...DENISON...DEPORT...DODD CITY...
DORCHESTER...ECTOR...GUNTER...HONEY GROVE...HOWE...KNOLLWOOD...
PARIS...POTTSBORO...SAVOY...SHERMAN...TOM BEAN...WHITESBORO...
WHITEWRIGHT...HENDRIX...EISENHOWER STATE PARK...BONHAM STATE PARK AND
COOPER LAKE PARK DOCTORS CREEK.

LAT...LON 3343 9694 3343 9638 3336 9636 3343 9585
      3329 9581 3342 9529 3398 9530 3392 9692

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:21 PM CDTRiver Flood WarningFWDCollin26 hr
Jul 10, 7:21 PM CDTRiver Flood WarningFWDCollin14 hr
Jul 10, 7:53 PM CDTFlash Flood WarningFWDCooke3 hr
Jul 11, 10:01 AM CDTRiver Flood WarningFWDWise11 hr
Jul 11, 10:01 AM CDTRiver Flood WarningFWDDallas59 hr
Jul 11, 1:51 PM CDTSpecial Weather StatementFWDMontague24 min
Jul 11, 2:56 PM CDTSevere Thunderstorm WarningFWDCooke34 min
Jul 11, 3:08 PM CDTSpecial Weather StatementFWDDelta, Fannin, Grayson, Lamar22 min
Jul 11, 3:24 PM CDTSevere Thunderstorm WarningFWDGrayson36 min
Jul 11, 3:38 PM CDTSevere Thunderstorm WarningFWDFannin52 min
Jul 11, 4:11 PM CDTSpecial Weather StatementFWDHunt34 min
Jul 11, 4:20 PM CDTSpecial Weather StatementFWDCollin25 min
Jul 11, 4:28 PM CDTFlash Flood WarningFWDHunt3 hr
Jul 11, 4:48 PM CDTSpecial Weather StatementFWDDenton27 min
Jul 11, 5:14 PM CDTSpecial Weather StatementFWDCollin31 min
Jul 11, 5:15 PM CDTFlash Flood WarningFWDHopkins2 hr
Jul 11, 5:22 PM CDTFlash Flood WarningFWDCollin3 hr
Jul 11, 5:26 PM CDTSpecial Weather StatementFWDDenton34 min
Jul 11, 6:10 PM CDTFlash Flood WarningFWDDallas3 hr
Jul 11, 6:43 PM CDTSpecial Weather StatementFWDTarrant32 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.